Thursday I started 30 billion probiotics. Next day I woke up with itchy bumps on the left side of my face. I stopped taking the pills and the next day they were gone but moved to the right side of my face. Took benedryl, put anti itch cream, I stripped my bed and pillow cases. Next day they are still on the right side but have also moved to my ear. What could be causing this? And no I haven't had new soap, detergent, lotion, whatever. Also, my boyfriend has been staying with me for three days (after the bumps started) so if it was bed bugs or something, he would have the same issues but doesn't. The bumps are only on my face and ears. They itch, their red but not very big. No head and no puss. Please help!!View Thread
My mother-in-law is 85 and is in excellent heath. However, her skin is very thin, bruises easily, and recently tore & bled after she bumped into the wall when cleaning.
What's the best way to care to thin, aging skin? When the skin is damaged (torn, bleeding) what's the best method of treating the damaged skin (when it doesn't seem serious enough to go to a doctor)? What is the best moisturizer & salve to use?
Recommendations will be greatly appreciated!View Thread
my 3yr old daughter has had a wormlike raised skin on her foot. it looks like a worm under the skin, and it is in the shape of an open heart. it doesn't seem to bother her or itch, but it has not gone away and it grows as her foot grows. it does not resemble any ringworm info I can find. what is it?View Thread
My daughter(16)has been on Sprintec and Aczone(acne cream) for almost a year now.Her acne has cleared up nicely however, she has been experiencing over this time mood swings and depression.Her therapist advised that is could be the BC pills.
I have been doing much research and I need help trying to find something that will help her. Her gynecologist wants to put her on Junel however I have been doing some research and find that this Birth Control is not great for acne.
I have used Elizabeth Arden face cream for ~ 40 years and have loved it, progressing from daily moisturizer when I was pre aged 40 to the ceramide line now. These have an spf 30 factor. My husband started using the same product about 25 years ago and has not had a sunburn since. BUT - over the past 3 years something has changed. This product has been repackaged, labeled as new and improved and now burns our eyes. I don't mean a slight sting but a real burn - I can no longer use this product. I've used a few other face creams but without an spf factor I find I am getting my nose sunburned. So I'm looking for a new product to try that has to be both a daily moisturizer and a sunscreen. Reading product reviews has left me lost and I don't know what the ingredient is that causes eye burn but I would like to learn more. I'll appreciate any input you might have - I have great skin and would like to keep it that way!View Thread
I used to bite my nails and I bit them very low. I had been biting them for almost ten years, and I just...
Posted by An_263844
I used to bite my nails and I bit them very low. I had been biting them for almost ten years, and I just recently stopped. One of my nails is worrying me. I look under it and I see my nail bed (at least I think), but it looks like the nail bed stopped growing. My fingernail continues to grow, but the part underneath that keeps the nail from being flimsy isn't growing. I wanted to get my nails painted for the first time, but I'm really worried about this nail. Is this something to worry about? What could be the issue, if there is one?View Thread
20 year old female I have warts on my legs. I have tried to freeze them off, but they have grown back. My...
Posted by An_263736
20 year old female
I have warts on my legs. I have tried to freeze them off, but they have grown back. My doctor gave me Veregen (Sinecatechins Ointment, 15%, for topical use only). However, I read online that this ointment only works on vaginal warts, because it can only penetrate mucous membranes, and not skin on other parts of the body. I have used it on my legs for about three weeks, and I have seen no results.
Will it work eventually or do I need to go back to my doctor?View Thread
Every so often, maybe once or twice a month my skin itches all over. I sometimes itch it so bad I start bleeding. It is worse on my legs. The itching will last any where from 2 days to 4 or 5 days. When it has lasted 4 or 5 days I was in such a bad condition I almost went to the emergency room. I thought I would go crazy. It comes and goes at unknown times. I can't relate it to anything. I've tried baths, all kinds of lotions (perfumed and medicated), I've changed my soap that I wash my clothes in. I have seen 1 doctor who said it might have been due to my gallstones and removal of my gallbladder which I just had done two weeks ago. I tend not to believe this reason. Has anyone else had this problem or do you have any other suggestions of what to do when this happens again?
My daughter has a brown ring around her neck. We have scrubbed and scrubbed. Thinking its dirt. It obviously...
Posted by An_263649
My daughter has a brown ring around her neck. We have scrubbed and scrubbed. Thinking its dirt. It obviously is not. We need help we have used the aloe plant also. I am getting scared. I did bring her to her doctor who said beginning stages of diabetes. I do not believe that. Also never get to see real doctor always nurse. Help Me!View Thread
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.